On the method of exact quasidifferentiable penalty functions

Research output

1 Citation (Scopus)

Abstract

The method of exact quasidifferentiable penalty functions is considered. A regularity condition at the boundary points of the set is introduced; this condition depends on the behavior of the function that specifies the constraints. Theorems on the existence of the exact penalty parameter in nonsmooth optimization problems are proved. Examples of calculating the exact value of the penalty parameter in particular problems are given.

Original languageEnglish
Pages (from-to)205-208
Number of pages4
JournalComputational Mathematics and Mathematical Physics
Volume41
Issue number2
Publication statusPublished - 1 Dec 2001

    Fingerprint

Scopus subject areas

  • Computational Mathematics

Cite this